# SDR DXTA200802850

- Difficulty date: February 7, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 7,242 hours, 4,364 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(FLAPS FAIL) CAS MESSAGE AFTER TAKEOFF WHEN FLAP LEVER SELECTED UP. CLEANED SAND AND OTHER DEBRIS FROM FLAP WELL.  OPS CHECK GOOD AD NO BITE APPEARED AFTER SEVERAL OPERATIONS.
